MathSciNet Relay Station
MathSciNet bibliographic data
MR697611 35N15 (30D55 32F20)
Jones, Peter W. $L\sp{\infty }$ estimates for the $\bar \partial $ problem in a half-plane. Acta Math. 150 (1983), no. 1-2, 137–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement